MAUDE Adverse Event Report: EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561); Medical device site infection (4845)
Date of Event 05/11/2016
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 2 year(s) and 6 month(s) post implantation of left revised tsa, the patient presented with aseptic glenoid loosening.Despite ct, bone scan, dce surgery, patient has described current situation as "severe pain" in left shoulder.Patient is unable to use left shoulder for basic adls.States any motion causes pain.Pain is sharp, not improving and present at rest but more severe w/ motion.Pain not associated w/ tingling, numbness or weakness.The patient underwent a standard reverse revision followed by an abx spacer 2 months later, and the event is considered resolved.The clinical report indicates that the event is possibly related to the device(s) and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.Previous revision submitted under 1038671-2024-01814.
 
Additional Manufacturer Narrative
Pending investigation.D10: 320-01-42 - equinoxe reverse 42mm glenosphere: (b)(6).320-10-05 - equinoxe reverse tray adapter plate tray +5: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: (b)(6).320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: (b)(6).320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: (b)(6).320-42-00 - equinoxe reverse 42mm humeral liner +0: (b)(6).321-20-00 - equinoxe reverse shoulder drill kit: (b)(6).13a2111 - cemex system fast genta 40g: (b)(6).652-00-05 - optecure with ccc - 5cc: (b)(6).Asa0030 - sterile disposable containers: (b)(6).Sps0021k - interspace shoulder kit 46mm: (b)(6).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, h6.Mdr section codes updated/corrected: b, c, d, e, f, g.The revision and pain reported was likely due to glenoid loosening and a possible infection.However, the reported glenoid loosening and infection could not be confirmed.Additionally, potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQ REV GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19568090
Report Number1038671-2024-02002
Device Sequence Number15194275
Product Code KWT
UDI-Device Identifier10885862086488
UDI-Public10885862086488
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2023
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date10/30/2025
Date Device Manufactured09/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight85 KG
Patient RaceWhite